# SDR AALA20040328

- Difficulty date: March 3, 2004
- Submitted: March 9, 2004
- Operation: Air carrier
- Aircraft: N351AA
- Make and model: Boeing 767323
- Aircraft serial: 24032
- System (JASC): 2565 · Escape Slide
- Part: Connector
- Condition: Dirty
- Location: Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SFO - MAINTENANCE ENTRY SQUIB NR 1 RIGHT OVERWING ESCAPE WILL NOT TEST.  FOUND D1128 CONNECTOR IN NEED OF CLEANING.  CLEANED D1128 CONNECTOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
